# SDR COEA2011111514801

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53871408203206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  AFT PRESSURE BULKHEAD HAS CORROSION IN MULTIPLE AREAS 29.75 INCHES RIGHT OF BL 0 (SKIN DOUBLER PN S53871408206 LENGTH 1", WIDTH 1", DEPTH .055" / SKIN DOUBLER PN S53871408203 LENGTH 1.22", WIDTH .9", DEPTH .019").  SKIN DOUBLER P/N S53871408203 REPAIR PER ATR SRAS.  SKIN DOUBLE P/N S53871408206 REPLACE PER ATR72 SRM.
